# SDR 20000713SH027

- Difficulty date: June 30, 1999
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N409EV
- Make and model: Boeing 747-45E
- Aircraft serial: 28097
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: D193334
- Part serial: 05033
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CAPTAIN REPORTED BLEED DUCT LEAK C.  BLEED DUCT LEAK L AND PACK 1 MESSAGE SHOWN.  AIRCRAFT AIR TURN-BACK.  GROUND MAINTENANCE FOUND PACK 1 CATALYTER OZONE CONVERTER AND TUBE DAMAGED.  (X)
